MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #4 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #4 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5510F401
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported: "during the first case of the day, a cemented femur was opened in place of a pressfit femur.Cemented and pressfit were in the room due to the doctor asking for a possible cemented tibia with stem.Cemented and pressfit implants were in separate locations during the case.When asked for implants, i announced and showed the boxes to myself, dr.Mitchell, his pa, the scrub tech and circulating nurse.During the second case of the day i noticed that my inventory was off from the first case.After asking the circulator for the second case, if the patient was still at the hospital which they had already been discharged, i notified dr.Mitchell that there was an urgent matter to discuss.After the implantation of the second cases implants, he scrubbed out and i notified him that a cemented femur was used in the first case.This is all the information that will be released by the hospital and surgeon." mps confirmed that patient was revised on (b)(6) 2024.

Brand Name
TRIATHLON CR FEM COMP #4 L-CEM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19368648
Report Number0002249697-2024-00775
Device Sequence Number20710268
Product Code MBH
UDI-Device Identifier07613327040272
UDI-Public07613327040272
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5510F401
Device Lot NumberS2TEU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale